Alert archive / Washington / Small Craft Advisories in 2021

Small Craft Advisory 157, NWS Seattle, WA

July 20, 2021

NWS Seattle, WA issued this small craft advisory at Jul 20, 2021, 2:34 AM PDT. It took effect at Jul 20, 2021, 2:00 PM PDT. It was in force for 37 hr.

The area

The counties it named.

The facts

Issued
Jul 20, 2021, 2:34 AM PDT (09:34 UTC)
In effect from
Jul 20, 2021, 2:00 PM PDT
Expired
Jul 22, 2021, 2:45 AM PDT
In force
37 hr
Issued by
NWS Seattle, WA

The text

As transmitted.

821 
WHUS76 KSEW 200934
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
234 AM PDT Tue Jul 20 2021

PZZ131-132-201745-
/O.CON.KSEW.SC.Y.0156.000000T0000Z-210720T1100Z/
/O.NEW.KSEW.SC.Y.0157.210720T2100Z-210721T1100Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
234 AM PDT Tue Jul 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT EARLY
THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
4 AM PDT WEDNESDAY...

* WHAT...For the first Small Craft Advisory, west winds 15 to 25 
  kt. For the second Small Craft Advisory, west winds 20 to 30 
  kt.

* WHERE...Central U. S. Waters Strait Of Juan De Fuca and East 
  Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 4 AM PDT early this morning, and again from 2 PM 
  this afternoon to 4 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Occasional gusts to 35 kt are possible
  Tuesday evening and night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ133-201745-
/O.EXT.KSEW.SC.Y.0156.000000T0000Z-210720T1100Z/
/O.NEW.KSEW.SC.Y.0157.210721T0100Z-210721T1100Z/
Northern Inland Waters Including The San Juan Islands-
234 AM PDT Tue Jul 20 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PDT EARLY THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 4 AM
PDT WEDNESDAY...

* WHAT...For the first Small Craft Advisory, south winds 15 to 
  25 kt. For the second Small Craft Advisory, south winds 20 to 
  30 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands.

* WHEN...Until 4 AM PDT early this morning, and again from 6 PM 
  this evening to 4 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ134-201745-
/O.NEW.KSEW.SC.Y.0157.210721T0100Z-210721T1100Z/
Admiralty Inlet-
234 AM PDT Tue Jul 20 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 4 AM
PDT WEDNESDAY...

* WHAT...West winds 15 to 25 kt.

* WHERE...Admiralty Inlet.

* WHEN...From 6 PM this evening to 4 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
8 follow-up statements
971 
WHUS76 KSEW 201556
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
856 AM PDT Tue Jul 20 2021

PZZ131-132-210000-
/O.UPG.KSEW.SC.Y.0157.210720T2100Z-210721T1100Z/
/O.NEW.KSEW.GL.W.0050.210720T2300Z-210721T1000Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
856 AM PDT Tue Jul 20 2021

...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 3 AM PDT
WEDNESDAY...

* WHAT...West winds 25 to 35 kt.

* WHERE...Central U. S. Waters Strait Of Juan De Fuca and East 
  Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...From 4 PM this afternoon to 3 AM PDT Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ133-210000-
/O.CON.KSEW.SC.Y.0157.210721T0100Z-210721T1100Z/
Northern Inland Waters Including The San Juan Islands-
856 AM PDT Tue Jul 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 4 AM PDT WEDNESDAY...

* WHAT...South winds 20 to 30 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands.

* WHEN...Until 4 AM PDT early this morning, and again from 6 PM 
  this evening to 4 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ134-210000-
/O.CON.KSEW.SC.Y.0157.210721T0100Z-210721T1100Z/
Admiralty Inlet-
856 AM PDT Tue Jul 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 4 AM PDT WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Admiralty Inlet.

* WHEN...From 6 PM this evening to 4 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
538 
WHUS76 KSEW 202111
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
211 PM PDT Tue Jul 20 2021

PZZ131-132-210515-
/O.CON.KSEW.GL.W.0050.210720T2300Z-210721T1000Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
211 PM PDT Tue Jul 20 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

* WHAT...West winds 25 to 35 kt.

* WHERE...Central U. S. Waters Strait Of Juan De Fuca and East 
  Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...From 4 PM this afternoon to 3 AM PDT Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ133-210515-
/O.CON.KSEW.SC.Y.0157.210721T0100Z-210721T1100Z/
Northern Inland Waters Including The San Juan Islands-
211 PM PDT Tue Jul 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 4 AM PDT WEDNESDAY...

* WHAT...South winds 20 to 30 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands.

* WHEN...Until 4 AM PDT early this morning, and again from 6 PM 
  this evening to 4 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ134-210515-
/O.CON.KSEW.SC.Y.0157.210721T0100Z-210721T1100Z/
Admiralty Inlet-
211 PM PDT Tue Jul 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 4 AM PDT WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Admiralty Inlet.

* WHEN...From 6 PM this evening to 4 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
080 
WHUS76 KSEW 210309
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
809 PM PDT Tue Jul 20 2021

PZZ131-132-211115-
/O.CON.KSEW.GL.W.0050.000000T0000Z-210721T1000Z/
/O.EXB.KSEW.SC.Y.0157.210721T1000Z-210722T1200Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
809 PM PDT Tue Jul 20 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM WEDNESDAY TO 5 AM PDT
THURSDAY...

* WHAT...For the Gale Warning, west winds 25 to 35 kt. For the 
  Small Craft Advisory, west winds 20 to 30 kt.

* WHERE...Central U. S. Waters Strait Of Juan De Fuca and East 
  Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...For the Gale Warning, until 3 AM PDT Wednesday. For the 
  Small Craft Advisory, from 3 AM Wednesday to 5 AM PDT Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ133-211100-
/O.CON.KSEW.SC.Y.0157.000000T0000Z-210721T1100Z/
Northern Inland Waters Including The San Juan Islands-
809 PM PDT Tue Jul 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT
WEDNESDAY...

* WHAT...Southwest winds 20 to 30 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands.

* WHEN...Until 4 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ134-211100-
/O.CON.KSEW.SC.Y.0157.000000T0000Z-210721T1100Z/
Admiralty Inlet-
809 PM PDT Tue Jul 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT
WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Admiralty Inlet.

* WHEN...Until 4 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
405 
WHUS76 KSEW 211004
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
304 AM PDT Wed Jul 21 2021

PZZ131-132-211815-
/O.EXP.KSEW.GL.W.0050.000000T0000Z-210721T1000Z/
/O.CON.KSEW.SC.Y.0157.000000T0000Z-210722T1200Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
304 AM PDT Wed Jul 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
THURSDAY...
...GALE WARNING HAS EXPIRED...

* WHAT...West winds 15 to 25 kt today, increasing to 20 to 30 kt
  this evening into tonight.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 5 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ133-211815-
/O.CON.KSEW.SC.Y.0157.000000T0000Z-210721T1100Z/
/O.NEW.KSEW.SC.Y.0158.210722T0100Z-210722T1000Z/
Northern Inland Waters Including The San Juan Islands-
304 AM PDT Wed Jul 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT EARLY
THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 AM
PDT THURSDAY...

* WHAT...Southwest winds 15 to 25 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands.

* WHEN...For the Small Craft Advisory, until 4 AM PDT early this 
  morning. For the Small Craft Advisory, from 6 PM this evening 
  to 3 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ134-211815-
/O.CON.KSEW.SC.Y.0157.000000T0000Z-210721T1100Z/
/O.NEW.KSEW.SC.Y.0158.210722T0100Z-210722T1000Z/
Admiralty Inlet-
304 AM PDT Wed Jul 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT EARLY
THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 AM
PDT THURSDAY...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Admiralty Inlet.

* WHEN...For the Small Craft Advisory, until 4 AM PDT early this 
  morning. For the Small Craft Advisory, from 6 PM this evening 
  to 3 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
578 
WHUS76 KSEW 211542
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
842 AM PDT Wed Jul 21 2021

PZZ131-132-212345-
/O.CON.KSEW.SC.Y.0157.000000T0000Z-210722T1200Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
842 AM PDT Wed Jul 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
THURSDAY...

* WHAT...West winds 15 to 30 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 5 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ133-134-212345-
/O.CON.KSEW.SC.Y.0158.210722T0100Z-210722T1000Z/
Northern Inland Waters Including The San Juan Islands-
Admiralty Inlet-
842 AM PDT Wed Jul 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 3 AM PDT THURSDAY...

* WHAT...Westerly winds 15 to 25 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands 
  and Admiralty Inlet.

* WHEN...From 6 PM this evening to 3 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
582 
WHUS76 KSEW 212143
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
243 PM PDT Wed Jul 21 2021

PZZ133-134-220545-
/O.CON.KSEW.SC.Y.0158.210722T0100Z-210722T1000Z/
Northern Inland Waters Including The San Juan Islands-
Admiralty Inlet-
243 PM PDT Wed Jul 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 3 AM PDT THURSDAY...

* WHAT...Westerly winds 15 to 25 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands 
  and Admiralty Inlet.

* WHEN...From 6 PM this evening to 3 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ131-132-220545-
/O.CON.KSEW.SC.Y.0157.000000T0000Z-210722T1200Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
243 PM PDT Wed Jul 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
THURSDAY...

* WHAT...West winds 15 to 30 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 5 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
061 
WHUS76 KSEW 220315
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
815 PM PDT Wed Jul 21 2021

PZZ133-134-221000-
/O.CON.KSEW.SC.Y.0158.000000T0000Z-210722T1000Z/
Northern Inland Waters Including The San Juan Islands-
Admiralty Inlet-
815 PM PDT Wed Jul 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

* WHAT...Southwest winds 15 to 25 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands 
  and Admiralty Inlet.

* WHEN...Until 3 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ131-132-221115-
/O.CON.KSEW.SC.Y.0157.000000T0000Z-210722T1200Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
815 PM PDT Wed Jul 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
THURSDAY...

* WHAT...West winds 20 to 30 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 5 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
839 
WHUS76 KSEW 220945
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
245 AM PDT Thu Jul 22 2021

PZZ131-132-221745-
/O.CAN.KSEW.SC.Y.0157.000000T0000Z-210722T1200Z/
/O.NEW.KSEW.SC.Y.0159.210723T0100Z-210723T1300Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
245 AM PDT Thu Jul 22 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
PDT FRIDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...West winds 15 to 25 kt.

* WHERE...Central U. S. Waters Strait Of Juan De Fuca and East 
  Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...From 6 PM this evening to 6 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller 
vessels should avoid navigating in these conditions.

&&

$$

PZZ133-134-221045-
/O.CAN.KSEW.SC.Y.0158.000000T0000Z-210722T1000Z/
Northern Inland Waters Including The San Juan Islands-
Admiralty Inlet-
245 AM PDT Thu Jul 22 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have eased to 20 knots or less. 

$$

For more information from the National Weather Service visit
http://weather.gov/seattle

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at Jul 19, 8:15 PM PDT, 6 hours 19 minutes earlier.

Area forecast discussion, Jul 19, 8:15 PM PDT, 6 hours 19 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
815 PM PDT Mon Jul 19 2021

.SYNOPSIS...Onshore flow will dominate through the week ahead. A
trough of low pressure moving into British Columbia will bring
clouds and cooler temperatures to Western Washington Tuesday into
Wednesday. High pressure aloft will then strengthen for a warming
trend and more sunshine into the coming weekend.

&&

.SHORT TERM /TONIGHT THROUGH THURSDAY/...Current forecast remains
on track. Low level stratus clouds will be more extensive tonight
into Tuesday with a stronger onshore push. This will lead to
overall cooler temperatures (especially for the interior) with
highs in the upper 60s to mid 70s. 33

Previous discussion...High pressure aloft and little in the way
of morning clouds has resulted in afternoon temperatures a few
degrees warmer than yesterday. However, changes are in the offing
as low level onshore flow begins to ramp up courtesy of an upper
trough to our northwest. A rapidly deepening marine layer will
develop late tonight and should encompass most of the lowlands by
around daybreak tomorrow. It will likely be thick enough to
squeeze out some pockets of drizzle near the coast and most
lowland areas can expect to see little in the way of afternoon
clearing. This will knock several degrees off of high temperatures
with much of the interior some 8 to 10 degrees cooler.

The upper trough responsible for this increase in onshore flow
will slowly shift onshore over British Columbia Wednesday into
Wednesday night. This will keep some clouds and cooler
temperatures in the forecast and perhaps, just maybe, an isolated
shower or two near the Canadian border. Upper ridging will begin
to rebuild over the region on Thursday, but continuing low level
onshore flow will slow the warming trend.

.LONG TERM /FRIDAY THROUGH MONDAY/...Upper ridging continues to
strengthen Friday into Saturday. This will nudge temperatures
upward a few degrees, but persistent low level onshore flow will
keep them in check with the warmest spots reaching into the lower
and mid 80s. Another upper trough to our northwest has the
potential to increase the onshore flow early next week for a
slight cooling trend. But, as is normally expected for late July,
dry conditions will persist.   27

&&

.AVIATION...A stronger marine push overnight will result in sub-VFR
ceilings at just about all TAF sites through the first half of
Tuesday. IFR ceilings are most likely along the Coast and may be
accompanied by patchy drizzle, with MVFR the likely ceiling at all
remaining TAF sites. Have noticeably lowered ceilings for tomorrow
morning with this evening's update. Clouds will be slow to erode,
but are currently anticipated to scatter by mid-late afternoon,
except for the Coast. Winds generally S/SW (more W at CLM and
northerly tonight and tomorrow afternoon at PAE) 6-12kts.

KSEA...Clear this evening, with a low-end MVFR stratus deck pushing
in around daybreak Tuesday. MVFR ceilings will linger through early-
mid afternoon before slowly scattering a returning to VFR late
afternoon. Winds SW 5-10kts.

Kovacik

&&

.MARINE...Nominal winds and seas most waters this evening, with the
exception of the central and eastern strait tonight.  The persistent
surface pattern of high pressure over the coastal waters will drive
another, somewhat stronger marine push with small craft advisory
westerlies winds 20 to 30 kt through the Central and Eastern Strait
of Juan de Fuca. Have included the Northern Inland Waters in the
small craft advisory with southwesterlies up to 25 kt south of San
Juan & Lopez Islands, and around Point Wilson and some of the gaps
in the Islands themselves. Winds will ease during the morning and
early afternoon Tuesday then increase again in the evening and early
overnight period.

Combined seas will remain around 4 to 6 feet today over the coastal
waters before subsiding somewhat through midweek. With the
persistent, albeit typical pattern in place - choppy conditions will
be fairly common at times with a very short period west swell
remaining the dominant wave component.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...None.
PZ...Small Craft Advisory until 4 AM PDT Tuesday for Central U.S.
     Waters Strait Of Juan De Fuca-East Entrance U.S. Waters
     Strait Of Juan De Fuca.

     Small Craft Advisory until 10 AM PDT Tuesday for Northern Inland
     Waters Including The San Juan Islands.

&&

www.weather.gov/seattle

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 8:56 AM PDTGale WarningSEW18 hr

Nearby

Small Craft Advisories in Washington, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.